# SDR CALA2014030390525

- Difficulty date: March 2, 2014
- Submitted: March 4, 2014
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 91,243 hours, 14,439 cycles
- Engine: Pwa PW4060
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LT PACK TEMP EICAS MESSAGE.  CARRIED OUT ACM RESET & ACCOMPLISHED TROUBLE SHOOTING PROCEDURE IAW MM 21-51-03 PG 101, ALL OPERATIONS RESTORED TO NORMAL.
